MathSciNet Relay Station
MathSciNet bibliographic data
MR658032 (83g:46035) 46E35 (42C30)
Russell, David L. On exponential bases for the Sobolev spaces over an interval. J. Math. Anal. Appl. 87 (1982), no. 2, 528–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement